Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 1, NWS Pueblo, CO

June 6, 2022Prowers County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 6, 2022, 5:57 PM MDT for Prowers County, Colorado. It was in force for 102 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2022, 5:57 PM MDT (23:57 UTC)
Expired
Jun 6, 2022, 7:39 PM MDT
In force
102 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 143 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 6:08 PM MDTFLASH FLOODLamar, COWIDESPREAD FLOODED ROADS AND OTHER MINOR FLOODING FROM EARLIER THUNDERSTORM ACTIVITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 12.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2022-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2022-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
2065 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

219 
WGUS55 KPUB 062357
FFWPUB
COC099-070300-
/O.NEW.KPUB.FF.W.0001.220606T2357Z-220607T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
557 PM MDT Mon Jun 6 2022

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  West Central Prowers County in southeastern Colorado including 
  Lamar...

* Until 900 PM MDT.

* At 557 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen with earlier heavy rainfall. The expected rainfall rate 
  is 0.5 to 1 inch in 1 hour, as additional rounds of thunderstorms 
  move across the Lamar area. This additional heavy rain may produce 
  flash flooding. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lamar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3810 10265 3813 10261 3811 10255 3804 10259
      3803 10263 3806 10267

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Cohen/KTS
2 follow-up statements
858 
WGUS75 KPUB 070013
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
613 PM MDT Mon Jun 6 2022

COC099-070300-
/O.CON.KPUB.FF.W.0001.000000T0000Z-220607T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Prowers CO-
613 PM MDT Mon Jun 6 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING 
FOR WEST CENTRAL PROWERS COUNTY...

At 613 PM MDT, local law enforcement reported thunderstorms 
producing heavy rain across the warned area. Between 0.5 and 1 inch 
of rain has fallen. The expected rainfall rate is 0.5 to 1 inch in 1 
hour. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported widespread minor flooding
         across Lamar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lamar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3810 10265 3813 10261 3811 10255 3804 10259
      3803 10263 3806 10267

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Cohen/KTS
896 
WGUS75 KPUB 070139
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
739 PM MDT Mon Jun 6 2022

COC099-070149-
/O.CAN.KPUB.FF.W.0001.000000T0000Z-220607T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Prowers CO-
739 PM MDT Mon Jun 6 2022

...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL PROWERS 
COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3810 10265 3813 10261 3811 10255 3804 10259
      3803 10263 3806 10267

$$

KS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 3:58 PM MDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 6, 3:58 PM MDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
358 PM MDT Mon Jun 6 2022

.SHORT TERM...(This evening through Tuesday)
Issued at 355 PM MDT Mon Jun 6 2022

Key Messages:

1) Potential for severe thunderstorms tonight and again Tuesday
   afternoon and evening.

2) Spotty critical to near critical fire weather conditions southern
   portions of the San Luis Valley again tomorrow afternoon.

Current water vapor imagery and upper air analysis is indicating
moderate westerly flow aloft across the region, with an embedded
shortwave translating across the Intermountain West and into the
Northern Rockies at this time. At the surface, lowering pressures
across the southern I-25 Corridor has low level easterly flow across
the plains, keeping dew pts in the mid 40s to mid 50s and MLCapes in
between 500-1500 j/kg and effective shears of 40-50kts across the
southeast plains.

With that said, there are no big changes in the current forecast for
tonight and Tuesday, as ongoing strong to severe storms across the
southeast plains Monday night will continue to push east into western
Kansas overnight. Models continue indicate a frontal boundary
reinforced by thunderstorm outflows keeping storms going into the
night across the far southeast plains. Soundings indicate a low
level jet developing across the far southeast plains with SRH
values increasing through the late evening and into early Tuesday
morning across eastern Las Animas and into Baca county. This will
keep the potential for strong storms and possible tornadoes across
the far southeast plains. Outflow pushing back across the plains
will increase low level moisture back into the I-25 Corridor
overnight, with models also indicating the potential for elevated
storms to redevelop across El Paso county overnight.

This all sets the stage for another day of severe weather day across
southeast Colorado. Model guidance continues to indicate increasing
westerly flow aloft as yet another short wave translates east across
the Rockies with shear values of 50kts through the day Tuesday. The
shear, combined with progged cape of 1500-2500 j/kg suggests the
potential for supercell cell development, producing large hail of 1 to
2 inches in diameter and damaging winds of 60 to 70 mph. With strong
shear profiles, and the potential for convective boundaries across the
plains, tornadoes will be possible across southeastern Colorado
tomorrow as well. Models seem to be converging on 2 areas of intitation
tomorrow, 1 across the Pikes Peak and Palmer Dvd region, with the
seconday being along the Raton Mesa, where SRH increases through the
afternoon. Further west, more isolated high based showers and storms
will be possible tomorrow afternoon across portions of the ContDVD and
into the high valleys, with breezy westerly winds leading to near
critical fire weather conditions once again across the San Luis
Valley.

.LONG TERM...(Tuesday night through Monday)
Issued at 355 PM MDT Mon Jun 6 2022

Key messages:

1) Potential for strong to severe storms Wednesday and Thursday.

2) Near-critical fire weather conditions for portions of the San
Luis Valley each day this week.

Wednesday and Thursday...Similar pattern continues across the region
for Wednesday and Thursday with the chances of storms across eastern
Colorado dependent on the amount convection the previous days/night and
the amount of low level moisture pushing back into southeast Colorado
through the late night and early morning timeframe. The potential for
strong to severe storms will also depend on the amount of shear and is
also dependent on the hard to time disturbances moving through the
continued westerly flow aloft across the Northern Tier. Current
projections indicate a cooler and potentially less unstable day across
the far southeast plains on Wednesday, with better chances of stronger
storms across the eastern mts and immediate adjacent plains Wednesday
afternoon. Warmer temperatures and continued moisture in place could
bring better chances stronger storms across the plains on Thursday.

Friday-Sunday...A warmer and dryer trend emerges into the weekend, as
upper level ridging looks to build across the Rockies through the
weekend. Temperatures remain progged to warm back to well above
seasonal levels through the period, with highs in the upper 80s to
around the century mark across the lower elevations, and in the 60s to
lower 80s across the higher terrain. There looks to be enough residual
moisture in place to support more isolated and higher based afternoon
convection, mainly across the higher terrain.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 355 PM MDT Mon Jun 6 2022

The prevailing flight category for KALS, KCOS, and KPUB will be VFR
throughout the forecast period, however showers and thunderstorms are
expected to develop in the vicinity of KCOS and KPUB this afternoon
through the early morning hours tomorrow. Gusty and erratic
thunderstorm outflow winds are expected at KCOS and KPUB. If a
thunderstorms develops over either of the terminals, MVFR to IFR
conditions are expected. A transition to vicinity showers are expected
during the late evening to overnight period with VFR conditions
expected by morning. Scattered strong to severe thunderstorms can be
expected to affect the KCOS and KPUB terminals Tuesday afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MW
LONG TERM...MW
AVIATION...MW
Hazardous weather outlook, Jun 6, 12:00 PM MDT, 5 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1200 PM MDT Mon Jun 6 2022

COZ058>089-093>099-071800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1200 PM MDT Mon Jun 6 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will develop over the mountains and along
the Palmer Divide this afternoon, with storms expected to move
southeast across the immediate adjacent plains and out across the
far southeast plains later this afternoon and evening. A few
severe thunderstorms will be possible between 2 PM and 10 PM,
generally east of line from Calhan to Kim. Hail up to 2 inches in
diameter and wind gusts up to 65 mph will be the primary storm
risks. Although the risk is low, an isolated tornado can not be
ruled out across the far eastern counties. Thunderstorms may
continue overnight and into the early morning hours of Tuesday for
portions of the southeast plains along and behind a frontal
boundary.

Isolated high based showers and thunderstorms will also be possible
across the central and southeast mountains and adjacent valleys
this afternoon and early evening. However, these storms will be
more likely to produce virga, lightning and gusty winds up to 45
mph, but little measurable rainfall.

Near critical fire weather conditions will again be possible across
southern portions of the San Luis Valley this afternoon and early
evening due to gusty winds and low relative humidity. However, these
conditions are expected to remain brief and localized.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to widely scattered strong to severe thunderstorms are
likely across the eastern plains Tuesday. The main hazards will be
cloud to ground lightning, damaging wind gusts 60-70 mph, large hail
around 2 inches and possibly an isolated tornado or two. Area burn
scars will also need to be monitored closely for the risk of flash
flooding.

Isolated to scattered afternoon and evening thunderstorms are
possible across the eastern mountains and plains for Wednesday
through Sunday. The main hazards will be cloud to ground lightning
and wind gusts to 40 mph.

Near-critical fire weather conditions are expected across portions
of the San Luis Valley Wednesday, and then more widespread across
southern Colorado Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

23/SKELLY

In the hours before

Local storm report, Jun 6, 4:44 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT MON JUN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             1 N LAMAR               38.10N 102.62W
06/06/2022  M1.75 INCH       PROWERS            CO   LAW ENFORCEMENT

&&

KAM
Local storm report, Jun 6, 4:51 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
451 PM MDT MON JUN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             LAMAR                   38.10N 102.62W
06/06/2022  M1.75 INCH       PROWERS            CO   PUBLIC

&&

KAM
Local storm report, Jun 6, 4:53 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
453 PM MDT MON JUN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             5 WSW BRISTOL           38.09N 102.40W
06/05/2022  M1.50 INCH       PROWERS            CO   TRAINED SPOTTER

            PICTURE OF MEASUREMENT OF MULTIPLE
            HAILSTONES CONFIRMED ON SOCIAL MEDIA.

0515 PM     HAIL             5 WNW GRANADA           38.08N 102.39W
06/05/2022  U1.50 INCH       PROWERS            CO   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0517 PM     TSTM WND GST     4 WSW LAMAR             38.07N 102.69W
06/05/2022  M63 MPH          PROWERS            CO   ASOS

0540 PM     HAIL             5 WSW BRISTOL           38.10N 102.41W
06/05/2022  M1.90 INCH       PROWERS            CO   TRAINED SPOTTER

            HAILSTONES MEASURED IN PICTURE, LIKELY AFTER
            SOME MELTING.

0431 PM     TSTM WND GST     4 WSW LAMAR             38.07N 102.69W
06/06/2022  M82 MPH          PROWERS            CO   ASOS

            82 MPH PEAK WIND AT 2231Z AT KLAA ASOS.

0438 PM     HAIL             1 N LAMAR               38.10N 102.62W
06/06/2022  M1.75 INCH       PROWERS            CO   LAW ENFORCEMENT

0439 PM     HAIL             LAMAR                   38.10N 102.62W
06/06/2022  M1.75 INCH       PROWERS            CO   PUBLIC

0440 PM     HAIL             1 N LAMAR               38.10N 102.62W
06/06/2022  U1.00 INCH       PROWERS            CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0638 PM     HAIL             3 S TWO BUTTES          37.52N 102.40W
06/05/2022  M1.75 INCH       BACA               CO   TRAINED SPOTTER

0644 PM     HAIL             2 E WALSH               37.39N 102.24W
06/05/2022  E1.75 INCH       BACA               CO   PUBLIC

0645 PM     HAIL             WALSH                   37.39N 102.28W
06/05/2022  E2.75 INCH       BACA               CO   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT FROM WALSH.
            POST ON TWITTER WITH A PICTURE OF A HEAVILY
            DAMAGED WINDSHIELD.

0657 PM     HAIL             1 NE WALSH              37.40N 102.27W
06/05/2022  M1.50 INCH       BACA               CO   TRAINED SPOTTER

0659 PM     HAIL             4 SE STONINGTON         37.26N 102.13W
06/05/2022  E1.00 INCH       BACA               CO   TRAINED SPOTTER

&&
Local storm report, Jun 6, 5:03 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT MON JUN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             3 ENE SUGAR CITY        38.24N 103.61W
06/06/2022  E1.75 INCH       CROWLEY            CO   TRAINED SPOTTER

&&

MG
Local storm report, Jun 6, 5:19 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
519 PM MDT MON JUN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             3 ENE SUGAR CITY        38.24N 103.61W
06/06/2022  E1.75 INCH       CROWLEY            CO   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM 3 ENE
            SUGAR CITY.

&&

MG
Local storm report, Jun 6, 5:49 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
549 PM MDT MON JUN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             6 N CHERAW              38.19N 103.51W
06/06/2022  M1.50 INCH       CROWLEY            CO   PUBLIC

&&

KAM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:36 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca24 min
Jun 6, 1:18 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 6, 1:29 PM MDTSevere Thunderstorm WarningPUBEl Paso46 min
Jun 6, 1:33 PM MDTSpecial Weather StatementPUBDouglas27 min
Jun 6, 2:07 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo68 min
Jun 6, 2:09 PM MDTSpecial Weather StatementPUB51 min
Jun 6, 2:29 PM MDTSpecial Weather StatementPUBPueblo31 min
Jun 6, 2:33 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas72 min
Jun 6, 2:53 PM MDTSpecial Weather StatementPUBBent52 min
Jun 6, 3:00 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Pueblo75 min
Jun 6, 3:02 PM MDTSpecial Weather StatementPUBOtero43 min
Jun 6, 3:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 6, 3:30 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley90 min
Jun 6, 3:33 PM MDTSevere Thunderstorm WarningPUBOtero87 min
Jun 6, 3:42 PM MDTSpecial Weather StatementPUBBent48 min
Jun 6, 3:48 PM MDTSpecial Weather StatementPUBBaca42 min
Jun 6, 3:56 PM MDTSpecial Weather StatementPUBProwers34 min
Jun 6, 4:01 PM MDTSevere Thunderstorm WarningPUBBent, Prowers74 min
Jun 6, 4:13 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBCrowley47 min
Jun 6, 4:17 PM MDTSpecial Weather StatementPUBOtero43 min
Jun 6, 4:30 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Otero90 min
Jun 6, 4:34 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBProwers41 min
Jun 6, 4:40 PM MDTSpecial Weather StatementPUBPueblo35 min
Jun 6, 5:49 PM MDTSevere Thunderstorm WarningPUBBent, Prowers57 min

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.